# SDR CA090326010

- Difficulty date: March 25, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 39,858 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT STRUCK BY LIGHTNING ON APPROACH.  LT AILERON TIP REPLACED.  P/N-35740407-007.REF:DEF: 836797,836938 AND WO-185137,NR-00001
